Welcome to the HW boards. I'm not sure that I can help you with managing the withdrawal symptoms or finding a way to make it easier to get through, other than strongly suggesting that you speak with your PM doctor.
You are taking a lot of medication, strong medication, and you have already gone through a substantial amount of them in the last 12 days.
I would strongly suggest that you find someone whom you can trust to hold your pills and start a taper plan to get you through the withdrawal.
Does you PM do any testing to verify that you are taking your meds, and at the right amounts? I would also worry about
whether or not you are subject to random testing and what you will do if your urine screens or blood screens come back with too high or too low the amounts for the amounts you are supposed to have in your system?
Anyway, I hope that you can find a way to get some help with the abuse of the meds. It's a downward spiral that you can't control without the help of your doctor or a treatment center.
PLIF/TLIF Fusion w/Instrumentation L4-5 Spondololysthesis L4-5.Laminectomies L4-5, foraminal stenosis L3-4, L4-5, L5-S1, herniations L3-4, L4-5, L5-S1, central canal stenosis L3-4, L4-5 and L5-S1
POST OP CES 3/30-06
Neurogenic Bladder and Bowel, bilateral numbness legs and feet
Revision for failed Back surgery, pseudoarthrosis L4-5, hemilaminectomies L3-4, L4-5, L5-S1, bmp added to revision fusion, replaced two bent screws that were reversing out of vertebrae - August 2, 2007
On going back pain and neuropathic pain, failed back surgery, consult for scs, decided not to do that at this point.
Adhesive Arachnoiditis also......just what I didn't need..